# SDR UPS99829501

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 370-530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN SEAT TRACK, FS 370 TO 530, RBL 60, LWR FLANGE IS CORRODED BEYOND LIMITS.  REMOVED SEAT TRACK FROM FS 370 TO 530, FABRICATED AND INSTALLED NEW SEAT TRACK IAW SRM 53-2-3.
